# SDR UIEA2019043094070

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,975 hours, 19,698 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR12CF2A
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START.  PERFORMED APU AIR INTAKE SYSTEM TEST IAW AMM 49-15-00.  AIR INTAKE CB POPS OUT.  NOTICED WHEN THE INTAKE OPENS WITHOUT POPPING BREAKERS THE LT FWD FUEL PUMP LIGHT ILLUMINATED AND EXTINGUISHED CORRECTLY WITH EICAS MSGS. PER WDM 49-15-11 PAGE 1 OPERATIONS BEYOND RELAY TO APU INLET ACTUATOR IS INTERMITTENT. SUSPECT RELAY BAD.  PERFORMED T/S, REMOVED AND REPLACED INLET DOOR ACTUATOR CIRCUIT BREAKER IAW SWPM 20-30-00 AND NO FIX. FOUND TRU FAN NOT RUNNING AND SUSPECT THAT IT IS THE PROBLEM.  SWAPPED RELAY K176 W/ K616 FOR T/S.   INLET DOOR OPS CORRECTLY W/ LT FWD FUEL LOW PRESSURE LIGHT.  RETURNED RELAYS TO ORIGINAL POSITION. REMOVED AND REPLACED RELAY K176 IAW WDM 49-15-11. OPS CHECK APU IAW AMM 49-11-00; OPS CHECKED NORMAL AT THIS TIME.
